# SDR HKGA201906260036

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Component: Tailcone, Emb
- Component part number: 12038060021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SKIN DAMAGED.  FABRICATED A DOUBLER AND MATCH DRILLED REPAIR PARTS IAW ETD 209-120-046706, AND SRM 53-31-17, REV 58.  INSTALLED THE REPAIRED DOUBLER AND FILLER IAW ETD 2019-120-046706, REV A.
